Psycho-Babble Medication Thread 441667

Shown: posts 361 to 385 of 670. Go back in thread:

 

Re: Hey J!

Posted by ed_uk on March 18, 2005, at 10:26:42

In reply to Re: Yes, where are you J?, posted by Jeroen on March 17, 2005, at 18:32:06

Hi,

That's very interesting, I'm really glad that you're getting interested in something, you need something to take your mind off your problems!

It's a lot of money though, are you sure you can risk spending so much??

/ed

 

Re: Hey J!

Posted by Jeroen on March 18, 2005, at 11:00:29

In reply to Re: Hey J!, posted by ed_uk on March 18, 2005, at 10:26:42

i dont know yet, im still having doubts

 

Re: Hey J! Jeroen

Posted by Phillipa on March 18, 2005, at 17:02:02

In reply to Re: Hey J!, posted by Jeroen on March 18, 2005, at 11:00:29

Jeroen, Don't doubt yourself. Fondly, Phillipa

 

Re: Hey J!

Posted by Jeroen on March 19, 2005, at 9:31:08

In reply to Re: Hey J!, posted by ed_uk on March 18, 2005, at 10:26:42

thanks for your time and help, i appreciate it

 

Re: Yes, where are you J? Jeroen

Posted by ed_uk on March 19, 2005, at 12:09:03

In reply to Re: Yes, where are you J?, posted by Jeroen on March 17, 2005, at 17:50:49

Hi J,

>SIPRALEXA

Didn't you take Sipralexa + an antipsychotic in the past and have a bad reaction? There are many other antidepressants, perhaps you could try a different one this time. What do you think?

Ed.

 

Re: Yes, where are you J?

Posted by Jeroen on March 19, 2005, at 12:31:57

In reply to Re: Yes, where are you J? Jeroen, posted by ed_uk on March 19, 2005, at 12:09:03

yes twice, GEODON and sipralexa, that was pure hell i didnt live that day, never do it haaha

seroquel also bad idea

im gonna take it solo for a while i am 10 kilo overweight because of my misery. it will help me loose the weight, ill start zyprexa after that for the eye problem, if that fails ill go into therapy and start seroquel


so what do you think of my strategy?

btw withdrawal from sipralexa is nightmare 2 weeks brain zaps

i once took prozac, well its a good anti depressant i dont have withdrawal from it, but tell me 2 weeks brain zaps is very bad, but i dunno what to do

 

Re: Yes, where are you J?

Posted by Jeroen on March 19, 2005, at 12:35:01

In reply to Re: Yes, where are you J?, posted by Jeroen on March 19, 2005, at 12:31:57

can sipralexa make my eye symtoms bad?


i think i am also suffering from pupil dilation from the geodon

my god, this geodon is a nasty drug ive read, people hair falling out, tardive dyskinesia, can cause psychosis a doctor said to me once

my god everyone who is reading this, NEVER EVER TAKE IT, also NOT ad your last resort.

NEVER

 

TO ED URGENT

Posted by Jeroen on March 19, 2005, at 17:31:45

In reply to Re: Yes, where are you J? Jeroen, posted by ed_uk on March 19, 2005, at 12:09:03

i have found something plz read it

http://www.prozactruth.com/tics.htm#chart

 

Re: TO ED URGENT

Posted by Jeroen on March 19, 2005, at 17:45:12

In reply to TO ED URGENT, posted by Jeroen on March 19, 2005, at 17:31:45

i already am ordering these products

thank god that i found this website

 

Re: TO ED URGENT

Posted by Jeroen on March 19, 2005, at 17:47:38

In reply to Re: TO ED URGENT, posted by Jeroen on March 19, 2005, at 17:45:12

We are sorry. Due to import/export restrictions, we are unable to ship this product internationally. Please select another product.


GOD DAMNID!!! I HATE MYSELF, I WANT TO F*CKING DIE!!!

 

Re: TO ED URGENT

Posted by TamaraJ on March 19, 2005, at 17:51:35

In reply to Re: TO ED URGENT, posted by Jeroen on March 19, 2005, at 17:47:38

Jereon,

Which supplements are you wanting to order? There are other places to order supplements from. If you tell me which ones you are looking for, I can check some of the places I order from to see if they are available. In addition, I seem to recall reading that a supplement called Acetyl L-Carnitine was supposed to be useful for the condition you are experiencing. I know it is hard, but don't give up hope yet.

Tamara

> We are sorry. Due to import/export restrictions, we are unable to ship this product internationally. Please select another product.
>
>
> GOD DAMNID!!! I HATE MYSELF, I WANT TO F*CKING DIE!!!

 

Correction - Sorry Jeroen

Posted by TamaraJ on March 19, 2005, at 17:57:23

In reply to Re: TO ED URGENT, posted by Jeroen on March 19, 2005, at 17:47:38

It was DMAE I was thinking of:

"DMAE exerts favorable effects on those chronic Dyskinesias (including Tardive Dyskinesia) that occur as a result of long periods of use of Major Tranquilizers."

 

Re: TO ED URGENT

Posted by Jeroen on March 19, 2005, at 18:10:31

In reply to Re: TO ED URGENT, posted by TamaraJ on March 19, 2005, at 17:51:35

hey thanks, its just not cool anymore

 

Re: TO J - URGENT

Posted by ed_uk on March 19, 2005, at 18:26:09

In reply to Re: TO ED URGENT, posted by Jeroen on March 19, 2005, at 18:10:31

Jeroen, let Tamara help you. You can buy those supplements from many places :-)

/Ed

 

Re: TO J - URGENT

Posted by Jeroen on March 19, 2005, at 19:15:27

In reply to Re: TO J - URGENT, posted by ed_uk on March 19, 2005, at 18:26:09

read this guess who made the search on google :(

http://aspergerteen.blogspot.com/2004_04_01_aspergerteen_archive.html

Thursday, April 08, 2004

Dad reports:
I wish I had a way to contact visitors to the site. Someone found this blog with the following search:
Google: Geodon and eye rolling

Mom and I have been blaming his eye rolling on the habit he has of finding a "tick" that really bugs people then purposely going to town with it. I have to comment that we have had no change in his medication and his eye rolling has practically gone away. He is still on Geodon and Prozac.

It would be fantastic to corelate ticks and behaviors to body masses, ages, external factors and medicines.
- posted by djuggler @ 12:21 PM Add Comment (0) Add Trackback (0)

 

Re: TO J - URGENT ed_uk

Posted by Phillipa on March 19, 2005, at 20:17:59

In reply to Re: TO J - URGENT, posted by ed_uk on March 19, 2005, at 18:26:09

Jeroen, What are you saying? Are you saying that you are still on Geodon and Prozac? What does your Father have to do with this? I'm confused. Fondly, Phillipa

 

Re: TO J - URGENT

Posted by Jeroen on March 20, 2005, at 10:23:05

In reply to Re: TO J - URGENT ed_uk, posted by Phillipa on March 19, 2005, at 20:17:59

no its just this child tommy has eye rolling tic aswell, and hes on geodon

 

im feeling hopeless, i hate my life and my health

Posted by Jeroen on March 20, 2005, at 14:40:51

In reply to Re: TO J - URGENT ed_uk, posted by Phillipa on March 19, 2005, at 20:17:59

im feeling hopeless, i hate my life and my health and also how 100,000 people got killed in a tsunami

 

Re: TamaraJ is kind...

Posted by ed_uk on March 20, 2005, at 14:59:00

In reply to im feeling hopeless, i hate my life and my health, posted by Jeroen on March 20, 2005, at 14:40:51

She has found some information for you................

Here are three websites where Jereon can find the supplement he is interested in (Lecithin I believe).

I have also included the links to the shipping policies so he can confirm if they ship to where he lives.

http://www.kalyx.com/store/proddetail.cfm/ItemID/40961.0/CategoryID/6000.0/SubCatID/2190.0/file.htm

for shipping policies for above site:
http://www.kalyx.com/catalog/shipping.htm

http://www.vitaminshoppe.com/search/query.jhtml;$sessionid$4MCBRBYILRCDCCQUAOWSFEQKCQB1AGXK?q=lecithin&intsource=main&x=8&y=9

for shipping policies for above site:
http://www.vitaminshoppe.com/popups/shipping_rates_policies.htm

http://search.store.yahoo.com/cgi-bin/nsearch?follow-pro=1&vwcatalog=iherb&catalog=iherb&query=lecithin

Shipping policies for above site:
http://www.iherb.com/international.html

 

Re: TamaraJ is kind... ed_uk

Posted by Phillipa on March 20, 2005, at 16:08:39

In reply to Re: TamaraJ is kind..., posted by ed_uk on March 20, 2005, at 14:59:00

Good Job Ed! Now Jeroen you see people do care and they want to help you. Did you get the message above and go to the websites? Fondly, Phillipa

 

Re: TamaraJ is kind...

Posted by Jeroen on March 20, 2005, at 16:46:43

In reply to Re: TamaraJ is kind... ed_uk, posted by Phillipa on March 20, 2005, at 16:08:39

thanks a lot tamara!! im checking your links out

 

Re: TamaraJ is kind...

Posted by Jeroen on March 20, 2005, at 16:54:55

In reply to Re: TamaraJ is kind..., posted by ed_uk on March 20, 2005, at 14:59:00

i found another one

http://www.koshervitamins.com/shop/stores_app/Browse_Item_Details.asp?$session39=36&page_id=23&Item_ID=133

 

Re: TamaraJ is kind... Jeroen

Posted by TamaraJ on March 20, 2005, at 18:26:41

In reply to Re: TamaraJ is kind..., posted by Jeroen on March 20, 2005, at 16:46:43

You are very welcome :-) I hope you have some luck ordering from one of those sites or the other site you have identified. Good luck.

All the best,

Tamara

> thanks a lot tamara!! im checking your links out

 

TO ED UK

Posted by Jeroen on March 21, 2005, at 10:59:34

In reply to Re: TamaraJ is kind... Jeroen, posted by TamaraJ on March 20, 2005, at 18:26:41

hi ed, will this work? is it true?


http://www.prozactruth.com/tics.htm

i ordered yesterday from KosherVitamins.Com

 

Re: To J

Posted by ed_uk on March 21, 2005, at 15:20:31

In reply to TO ED UK, posted by Jeroen on March 21, 2005, at 10:59:34

Bonsoir Jeroen!

>will this work?

I don't know J, be sure to give it a good trial though.

What medication are you taking atm? Are you on Zyprexa?

Ed.


Go forward in thread:


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.